# SDR AALA952112

- Difficulty date: December 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329AA
- Make and model: Boeing 767223
- Aircraft serial: 22329
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8609010000
- Condition: Dirty
- Location: Nr 6 Oven
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

LHR - FLT 156 - DURING CRUISE, THE NR 6 OVEN STARTED TO EMIT SMOKE WHEN IT WAS TURNED ON.  TURNED OVEN OFF AND SMOKE DISSIPATED.  LANDED WITHOUT INCIDENT.  CLEANED DEBRIS FROM BOTTOM OF OVEN, SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
